JMI cover

Journal of Mathematical Inequalities

Volume: 13

Year: 2019

Articles

Issue: 2 (June, 2019)
Article number / DOI Authors / Title Pages Abstract Article
13-22 Zhigang Peng, Milutin Obradović: The estimate of the difference of initial successive coefficients of univalent functions 301–314 View View
13-23 Michael Th. Rassias, Bicheng Yang: On an equivalent property of a reverse Hilbert-type integral inequality related to the extended Hurwitz-zeta function 315–334 View View
13-24 Haiyun Xu, Xiaoqin Li, Wenzhi Yang, Fangning Xu: Laws of large numbers with infinite mean 335–349 View View
13-25 Hui-Lin Lv, Zhen-Hang Yang, Shenzhou Zheng: Monotonicity and inequalities involving the incomplete gamma function 351–367 View View
13-26 Takeshi Iida, Yoshihiro Sawano: Orlicz-fractional maximal operators on weighted Lp spaces 369–413 View View
13-27 Dorin Andrica, Cătălin Barbu, Laurian-Ioan Pişcoran: The geometry of Blundon's configuration 415–422 View View
13-28 Huamin Zhang, Hongcai Yin: Refinements of the Hadamard and Cauchy-Schwarz inequalities with two inequalities of the principal angles 423–435 View View
13-29 Dongwei Li, Jinsong Leng, Tingzhu Huang: On some equalities and inequalities of fusion frame in Hilbert $C^*$-modules 437–449 View View
13-30 Reetu Kumari, D. K. Sharma: Generalized ‘useful’ non-symmetric divergence measures and inequalities 451–466 View View
13-31 Arisa Thatsatian, Sotiris K. Ntouyas, Jessada Tariboon: Some Ostrowski type inequalities for p-convex functions via generalized fractional integrals 467–478 View View
13-32 Xiaoling Sun, Yubin Gao, Jianwei Du: The harmonic index of two-trees and quasi-tree graphs 479–493 View View
13-33 Gabriel Bercu: Sharp bounds on the sinc function via the Fourier series method 495–504 View View
13-34 Chao-Ping Chen, Neven Elezović: Generalizations and refinements of Stečkin-type inequality for tangent and secant functions 505–526 View View
13-35 Run Xu, Xiangting Ma: Some Generalized Nonlinear Gamidov Type Integral Inequalities with Maxima in Two Variables and Their Weakly Singular Analogues 527–551 View View
13-36 Zizun Li, Wu-Sheng Wang: Some new nonlinear powered Gronwall-Bellman type retarded integral inequalities and their applications 553–564 View View
13-37 Zdzis\l aw Otachel: Equality conditions of reverse Schwarz and Grüss inequalities in inner productspaces 565–583 View View
13-38 J. Agredo, Y. Leon, J. Osorio, A. Peña: Buzano's inequality in algebraic probability spaces 585–599 View View